# SDR ASAA2022111240744

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,682 hours, 16,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Tripped
- Location: Window Ovrheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT FOR LEFT INBOARD WINDOW ILLUMINATED. RAN QRH WITHOUT SUCCESS. GROUNDED - YES. FOUND B9 C/B ON P6-11 OPEN WITH C/B NAME PLATE BENT FORWARD. CLOSED C/B AND PERFORMED BITE TEST ON LEFT FRONT WHCU REF B737-800 AMM 30-41-11. BITE TEST OK. NO FAULTS NOTED.
